# SDR SWAA2024120574021

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8869L
- Make and model: Boeing 737-8
- Aircraft serial: 42688
- Aircraft time: 4,882 hours, 2,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS ILLUMINATED UPON ENTERING AIRCRAFT FOR FIRST FLIGHT OF THE DAY<[01] RECHARGED EMERGENCY BATTERIES PACKS ON LIGHTS FOR 180 MIN PER AMM 33-51-06. PERFORMED OPERATIONAL CHECK OF LIGHTS PER AMM 33-51-00. OP?S CHECKED NORMAL.
